# SDR FDEA200903020805

- Difficulty date: March 2, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 37,839 hours, 14,353 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Damaged
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP LEADING EDGE SPAR WEB HAS MISDRILLED HOLES ( 2 PLACES ). REMOVED & REPLACED STRUCTURE AS NECESSARY TO GAIN ACCESS TO THE DAMAGED AREA   IAW SRM 51-40-21;  PG 1; PG 7 AND PG 133.  COMPILED WITH E.A. 6-5750-127919 PG 1 & PG 2.
